淡江大學覺生紀念圖書館 (TKU Library)
進階搜尋


下載電子全文限經由淡江IP使用) 
系統識別號 U0002-2301201412335700
中文論文名稱 非負矩陣之非負平方根
英文論文名稱 Nonnegative square roots of nonnegative matrices
校院名稱 淡江大學
系所名稱(中) 數學學系碩士班
系所名稱(英) Department of Mathematics
學年度 102
學期 1
出版年 103
研究生中文姓名 黃鵬瑞
研究生英文姓名 Peng-Rui Huang
學號 696190155
學位類別 碩士
語文別 英文
口試日期 2014-01-03
論文頁數 62頁
口試委員 指導教授-譚必信
委員-簡茂丁
委員-曾琇瑱
中文關鍵字 非負矩陣  非負平方根 
英文關鍵字 Nonnegative matrix  nonnegative square root  Perron-Frobenius theorem  square root of digraph 
學科別分類 學科別自然科學數學
中文摘要 一般方陣的平方根問題,在許多現有的文獻中已經可以找到答案。
但並無太多文獻上的結果提到非負矩陣之非負平方根的存在性問題。本文主要探討,非負矩陣在甚麼條件下擁有非負平方根。首先討論並且完整刻劃2階非負矩陣之存在性與唯一性問題。我們也得出一些結果知道在甚麼情況下,一個有向圖會有平方根,從而可以藉由非負矩陣所伴隨的有向圖,判斷非負矩陣是否有非負平方根。本文主要探討的有向圖則是路徑、迴圈、置換有向圖以及偶圖。此外,我們也得出秩1非負矩陣擁有非負p次方根與單項非負矩陣之非負平方根存在性的充分且必要條件及考慮對稱非負方陣擁有對稱非負平方根的存在性問題。
英文摘要 For a complex square matrix, there are many references on the question of the existence of a square root. However, not much is known about the question of existence of entrywise nonnegative square roots for an entrywise square nonnegative matrix. The purpose of this thesis is to address the question of when a nonnegative matrix has a nonnegative square root. We settle the existence and uniqueness question for $2 times 2$ nonnegative matrices. We relate the nonnegative square root problem for nonnegative matrices to the square root problem for digraphs, and focus on nonnegative matrices whose digraphs are paths, circuits, permutation digraphs or bigraphs. Moreover, we characterize rank-one nonnegative matrices that have nonnegative $p$th root, and nonnegative square roots of nonnegative monomial matrices, and also treat the question of when a symmetric nonnegative matrix has a symmetric nonnegative square root.
論文目次 Preface v
Acknowledgement vii
Notation ix
1 Introduction 1
1.1 Historical Background . . . . . . .. . . . . . . . 1
1.2 Preliminary Results . . . . .. . . . . . . . . . . 2
1.3 Square Roots for Complex and Real Matrices . . . . 4

2 The Two-by-Two Case 6
2.1 Main Theorem . . . . . . . . . . . . . . . . . . . 6
2.2 Remarks and Examples . . . . . . . . . . . . . . 11

3 Square Roots of Digraphs 15
3.1 De nitions and Notations . . . . . . . . . . .. 15
3.2 Directed Paths and Circuits . . . . . . . . . .. 17
3.3 Bigraphs . . . . . . . . . . . . . . . . . . . .. 26

4 Special Classes of Nonnegative Matrices 34
4.1 Symmetric Matrices . . . . . . . . . . . . . .. 34
4.2 Rank-One Matrices . . . . . . . . . . . . . . . . 40

5 Final Remarks and Open Questions 46
5.1 Complete Positivity . . . . . . . . . . . . . . . 46
5.2 Necessary Conditions Arising from the
Nonnegative Inverse Eigenvalue Problem . . .. . . 49
5.3 Max Algebra . . . . . . . . . . . . . . . . .. . 51
5.4 Primes in the Semigroup of Nonnegative Matrices . 53
5.5 Soules Basis . . .. . . . . . . . . . . . . . . . 54
5.6 The Equations $Bj = Aj . . . AmA1 . . . A_{j-1},
1 leq m leq j$ . . . . . . . . . . . . . . . . . . . 56
5.7 Directions for Further Research . . . . . . . . . 57

References 59
參考文獻 [1] A. Berman, Complete positivity, Linear Algebra Appl., 107 (1988), 57-63.
[2] A. Berman and N. Shaked-Monderer, Completely Positive Matrices, World Scienti c, 2003.
[3] M. B ona, Combinatorics of Permutations, 2nd edition, CRC Press, Boca Raton, FL, 2012.
[4] R. Bru, R. Canto and B.S. Tam, Predecessor property, fully combinatorial column rank, and the height characteristic of an M-matrix, Linear Algebra Appl., 183 (1993), 1-22.
[5] R.A. Brualdi and D. Cvetkovi c, A Combinatorial Approach to Matrix Theory and its Applications, CRC Press, Taylor & Francis Group, 2009.
[6] R.A. Brualdi and H.J. Ryser, Combinatorial Matrix Theory, Cambridge, New York, 1991.
[7] A. Cayley, A memoir on the theory of matrices, Phil. Trans. Roy. Soc. London, 148 (1858), 17-37.
[8] A. Cayley, On the extraction of the square root of a matrix of the third order, Proc. Roy. Soc. Edinburgh, 7 (1872), 675-682.
[9] F. Cecioni, Sopra alcune operazioni algebriche sulle matrici, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 11 (1910), 1-141.
[10] M.Q. Chen, L. Han and M. Neumann, On single and double Soules matrices, Linear Algebra Appl., 416 (2006), 88-110.
[11] G.W. Cross and P. Lancaster, Square roots of complex matrices, Linear Multilinear Algebra, 1 (1974), 289-293.
[12] R. A. Cuninghame-Green, Minimax Algebra, Lecture Notes in Economics and Mathematical Systems 166, Berlin, Springer, 1979.
[13] L. Elsner, R. Nabben and M. Neumann, Orthogonal bases that lead to symmetric nonnegative matrices, Linear Algebra Appl., 271 (1998), 323-343.
[14] H. Flanders, Elementary divisors of $AB$ and $BA$, Proc. Amer. Math. Soc., 2 (1951), 871-874.
[15] G. Frobenius, Uber die cogredienten transformation der bilinearen formen, Sitzungsber. Konigl. Press. Akad. Wiss., (1896), 7-16.
[16] F.R. Gantmacher, The Theory of Matrices I, Chelsea, New York, 1959.
[17] N.J. Higham, Functions of Matrices : Theory and Computation, Society for Industrial and Applied Mathematics, Philadelphia, PA, USA, 2008.
[18] N.J. Higham and L.J. Lin, On $p$th roots of stochastic matrices, Linear Algebra Appl., 435 (2011), 448-463.
[19] R.A. Horn and C.R. Johnson, Matrix Analysis, Cambridge University Press, Combridge, 1987.
[20] R.A. Horn and C.R. Johnson, Topics in Matrix Analysis, Cambridge University Press, Combridge, 1990.
[21] T.W. Hungerford, Algebra, Springer, New York, 1974.
[22] C.R. Johnson, Row stochastic matrices that are similar to doubly stochastic matrices, Linear Multilinear Algebra, 10 (1981), 113-120.
[23] C.R. Johnson and E.A. Schreiner, The relationship between AB and BA, Amer. Math. Monthly, 103 (1996), 578-582.
[24] H. Kreis, Auosung der gleichung X^m = A, Vjschr. Naturforsch. Ges.Zurich, 53 (1908), 366-376.
[25] P. Lancaster and M. Tismenetsky, The Theory of Matrices with Applications, 2nd edition, New York: Academic Press, 1985.
[26] S. Lang, Undergraduate Algebra, 3rd edition, Springer, New York, 2005.
[27] R. Loewy and D. London, A note on an inverse problems for nonnegative matrices, Linear Multilinear Algebra, 6 (1978), 83-90.
[28] C.C. MacDu ee, The Theory of Matrices, Chelsea, 1946.
[29] M. Marcus and H. Minc, Some results on doubly stochastic matrices, Proc. Amer. Math. Soc., 69 (1962), 571-579.
[30] H. Minc, Nonnegative Matrices, Wiley, New York, 1988.
[31] N.J. Pullman, Matrix Theory and its Applications: Selected Topics, Marcel Dekker, New York, 1976.
[32] D.J. Richman and H. Schneider, Primes in the semigroup of non-negative matrices, Linear Multilinear Algebra, 2 (1974), 135-140.
[33] W.E. Roth, A solution of the matric equation $P(X) = A$, Tran. Amer. Math. Soc., 30 (1928), 579-596.
[34] B. P. Rynne and M. A. Youngson, Linear Functional Analysis, 2nd edition, Springer, London, 2008.
[35] G.W. Soules, Constructing symmetric nonnegative matrices, Linear Multilinear Algebra, 13 (1983), 241-251.
[36] G. Strang, Introduction to Linear Algebra, 3rd edition, Wellesley-Cambridge Press, Wellesley, MA, 2003.
[37] J.J. Sylvester, Sur les puissances et les racines de substitutions lin eaires, Comptes Rendus, 94 (1882), 55-59.
[38] B.S. Tam, On matrices with cyclic structure, Linear Algebra Appl., 302-303 (1999), 377-410.
[39] K. Weierstrass, Zur theorie der bilinearen und quadratischen formen, Monatsber. Konigl. Press. Akad. Wiss., (1868), 310-228.
[40] F. Zhang, Matrix theory : Basic Results and Techniques, 2nd edtion, Springer, New York, 2011.
論文使用權限
  • 同意紙本無償授權給館內讀者為學術之目的重製使用,於2014-02-18公開。
  • 同意授權瀏覽/列印電子全文服務,於2014-02-18起公開。


  • 若您有任何疑問,請與我們聯絡!
    圖書館: 請來電 (02)2621-5656 轉 2281 或 來信